Experiences with Vimpat

New Topic Post Reply Printable Version
[ << Previous Thread ]

Carioke65
Regular Member


Date Joined Jul 2015
Total Posts : 64
   Posted 5/1/2018 11:53 AM (GMT -6)   
Hi.. Had a Grand Mal seizure four years ago.. Wasn't put on meds..Dr. said wasn't necessary with only one seizure. Had second one a month ago. Abmbulatory EEG.. Shows right temporal lobe epilepsy .. Put on a new dug called Vimpat.. Read about extreme weight gain and hair loss!!
Anyone else on this med?



Gave your post a title.

Post Edited By Moderator (straydog) : 5/3/2018 8:39:28 AM (GMT-6)


straydog
Forum Moderator


Date Joined Feb 2003
Total Posts : 16136
   Posted 5/3/2018 8:45 AM (GMT -6)   
Hello & welcome to the forum. I saw your post & wanted to respond to your post. This forum tends to run very slow with not much activity. I did do a search here at Healing Well about Vimpat & only found a hand full of posts dating back to 2012. What I read would not be useful to your questions.

However, I went to Drugs.com & looked up Vimpat. Vimpat is prescribed with other medications & does not appear to be a stand alone medication from what I read there. They do list a pretty extensive list of potential side effects with various ranges. I did not see hair loss mentioned. I would urge you to go to Drugs.com & read there.

Take care.
Susie
Moderator in Chronic Pain & Psoriasis Forums
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, May 20, 2018 5:36 PM (GMT -6)
There are a total of 2,964,432 posts in 325,141 threads.
View Active Threads


Who's Online
This forum has 162878 registered members. Please welcome our newest member, jokale.
381 Guest(s), 8 Registered Member(s) are currently online.  Details
Hammet89, Girlie, Pratoman, WalkingbyFaith, ladybugdreams, hrpufnstuf, Fairwind, yarnymama61